# SDR FDEA201905111028

- Difficulty date: May 11, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 84,466 hours, 19,133 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ARG73765517
- Part serial: FX0027
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PDIS  575 32-30  7353  11MAY19  MEM  OPEN  U  LOGPAGES:2867635  RT MAIN GEAR TOOK UNUSUALLY LONG TIME TO RETRACT  AFTER TAKEOFF, THEN CAME UP SO HARD IT SHOOK THE ENTIRE PLANE AND KNOCKED OFF AUTOPILOT.  SHGN 11MAY19 07:54  MEM U  OPENED RT GEAR DOOR REF AMM 32-34-00-2 AND  PERFORMED GVI OF WHEELWELL AREA. NO OBVIOUS DEFECTS NOTED IN WHEEL WELL OR OPERATION OF DOOR. NEXT STEP OF FIM/FRM 32-30-15 IS TO TEST RETRACT TIME. COMPLETED INSTALL OF RT MAIN LANDING GEAR RETRACT ACTUATOR STARTING AND INCLUDING INCLUDING STEP 3.G.(4)D. REF AMM 32-33-20-4. PERFORMED GEAR SWING TIME CHECK IAW AMM 32-31-00-5. ALL GEAR RETRACTED IN 12 SECONDS (13 SECOND LIMIT). THE NOSE GEAR EXTENDED IN 19 SECONDS (17-22 SECOND LIMIT), CENTER GEAR EXTENDED IN 16 SECONDS (14-18 SECOND LIMIT) AND THE MAIN GEAR WERE BOTH EXTENDED IN 22 SECONDS (19-23 SECOND LIMIT). NO UNUSUAL SHAKING DETECTED. OPS CHECK GOOD.  OK FOR SERVICE.
